advertisement
Question
Posted by: Luane | 2012/10/04

Globus follow up

So Doc,

Should I just give it some more time, try to relax a bit more and see if it eases?

Is it normal though for the lump in the throat to come through while still on the meds?

Your help is much appreciated

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I don't think aby particular meds would be likely to prevent the emergence of Globus, which is indeed an unpleasant sensation. So, indeed, try to relax, recognize that it is not what it may feel like, and let it ease. But do see your psychiatrist ASAP to discuss this, as its very relevant to his duty to help you comprehensively

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2012/10/05

I don't think aby particular meds would be likely to prevent the emergence of Globus, which is indeed an unpleasant sensation. So, indeed, try to relax, recognize that it is not what it may feel like, and let it ease. But do see your psychiatrist ASAP to discuss this, as its very relevant to his duty to help you comprehensively

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement